# SDR SWIA2017101843885

- Difficulty date: September 28, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 38,506 hours, 23,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION NOTED ON THE RBL 30 POST, ON FWD SIDE OF THE BS 202 BULKHEAD.  .200 INCH LONG.   REPAIRED THE POST IAW SRM.
